# SDR HE66087954

- Difficulty date: July 9, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,479 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Needle
- Condition: Defective
- Location: Triple Tach
- Component: Triple Tach
- Component part number: DL40453
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH NEEDLES WERE STICKING REPLACED TRIPLE TACH
